National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Journal of Russian Laser Research
Volume:38    Issue:2        Page:141-149
ISSN:1071-2836

Triangle Geometry of the Qubit State in the Probability Representation Expressed in Terms of the Triada of Malevich’s Squares期刊论文

作者: Chernega Vladimir N Man’ko Olga V Man’ko Vladimir I
DOI:10.1007/s10946-017-9628-6

服务链接:
页码: 141-149
期刊名称: Journal of Russian Laser Research
ISSN: 1071-2836
卷期: Volume:38    Issue:2
相关主题: qubit state, tomographic probability representation, positive map, Triada of Malevich’s squares,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×